Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 4, Pages 535–547 (Mi zvmmf4201)  

Some inverse problems of magnetotelluric sounding for obliquely incident plane waves. II

E. Y. Bidaibekov, V. G. Romanov

Alma-Ata, Novosibirsk

Full text: PDF file (1081 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:2, 133–141

Bibliographic databases:

UDC: 517.958:532.59
Received: 20.07.1983

Citation: E. Y. Bidaibekov, V. G. Romanov, “Some inverse problems of magnetotelluric sounding for obliquely incident plane waves. II”, Zh. Vychisl. Mat. Mat. Fiz., 25:4 (1985), 535–547; U.S.S.R. Comput. Math. Math. Phys., 25:2 (1985), 133–141

Citation in format AMSBIB
\Bibitem{BidRom85}
\by E.~Y.~Bidaibekov, V.~G.~Romanov
\paper Some inverse problems of magnetotelluric sounding for obliquely incident plane waves.~II
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 4
\pages 535--547
\mathnet{http://mi.mathnet.ru/zvmmf4201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=789964}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 2
\pages 133--141
\crossref{https://doi.org/10.1016/0041-5553(85)90119-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4201
  • http://mi.mathnet.ru/eng/zvmmf/v25/i4/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:184
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021